# SDR QXEA0002324

- Difficulty date: August 18, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- CARGO DOOR CUTOUT UPPER WEB IS GOUGED BESIDE DOOR STOPS AT FUSELAGE STATION X564.5X AND X580.5.  REPAIRED IAW DHC-8 SRM 51-20-11 PAGE 7 AND HORIZON AIR EA 9-53-571.
